edoc

Minocycline-induced dermatomyositis

Geddes, Maiya R. and Sinnreich, Michael and Chalk, Colin. (2010) Minocycline-induced dermatomyositis. Muscle & nerve, Vol. 41, H. 4. pp. 547-549.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6005587

Downloads: Statistics Overview

Abstract

Minocycline is a semisynthetic tetracycline that causes a spectrum of autoimmune adverse reactions. We report a previously healthy patient who developed a panniculitis and histopathologically proven dermatomyositis during treatment with minocycline for acne vulgaris. Her signs and symptoms resolved completely upon cessation of minocycline. This case illustrates a novel adverse effect of a widely prescribed medication.
Faculties and Departments:03 Faculty of Medicine > Departement Biomedizin > Department of Biomedicine, University Hospital Basel > Neuromuscular Research (Sinnreich)
UniBasel Contributors:Sinnreich, Michael
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:John Wiley
ISSN:0148-639X
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:21 Jun 2013 12:29
Deposited On:21 Jun 2013 12:21

Repository Staff Only: item control page